BibTeX record: journals/jsyml/Shlapentokh93

download as .bib file

@article{DBLP:journals/jsyml/Shlapentokh93,
  author    = {Alexandra Shlapentokh},
  title     = {Diophantine Relations Between Rings of S-Integers of Fields of Algebraic
               Functions in One Variable Over Constant Fields of Positive Characteristic},
  journal   = {J. Symb. Log.},
  year      = {1993},
  volume    = {58},
  number    = {1},
  pages     = {158--192},
  url       = {http://dx.doi.org/10.2307/2275331},
  doi       = {10.2307/2275331},
  timestamp = {Wed, 01 Oct 2014 16:21:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsyml/Shlapentokh93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}